悉尼至加拿大和阿拉斯加东南部18天旅行行程

这篇文章可能包含会员链接,我可以从中免费获得少量佣金。请看我的 披露页面 有关信息。

This is our planned 18 day itinerary for our trip to North America visiting Canada and Alaska in May-June. Note that this includes travel time from and to 悉尼. With different travel arrangements or starting in Canada this itinerary is essentially a 14 day itinerary. As I am able I will link each day up to another page to provide more information on what we did on each day.

We did this trip with carry-on baggage only, and limited to the 7kg weight limit imposed by Jetstar. 

The cruise segment of this trip was actually done with 皇家加勒比, not Princess. Princess however provided a great deal more useful information on two of the excursions we decided to do, so I’ve linked to them instead of 皇家加勒比’s.

  • Day 1 Thursday – 28/05/15 – Fly to USA
    • 15:55pm – Arrive at 悉尼 Airport for checkin
    • 17:55pm – Depart 悉尼 Airport T1 with Jetstar flight JQ003 (9hrs, 40mins) – Dinner and continental Breakfast included.
    • 7:35am – Arrive Honolulu (time shift due to crossing international date line)
    • 1:10pm – Depart Honolulu with Hawaiian Airlines flight HA22 (5hrs, 40 mins) – Dinner included
    • 9:50pm – Arrive Seattle
      • Stay overnight at Radisson Seattle Airport – Booked
        18118 International Blvd
        SeaTac 98188 WA
        United States
        +12062446666
  • Day 2 – Friday – 29/05/15 – Fly to Canada and begin road trip
    • 6:00am – Wake up.
    • 7:10am – Arrive Seattle airport for check-in
    • 9:10am – Depart Seattle with Alaska Air flight 2116 (1hr, 41 mins)
    • 11:51am – Arrive Calgary, clear customs
    • 12:30pm – Visit Calgary Airport Visitor Centre to get maps.
    • 12:40pm – Pick up 租车 from Avis.
    • 12:45pm – Drive to nearest Walmart to pickup some food for trip:
      • Walmart Deerfoot Supercentre
        Deerfoot Mall
        1110 57 Ave NE
        Calgary
      • 9km drive (approx 15 mins)
    • 1:00pm – Arrive at shopping centre, get lunch and do grocery shopping at Walmart
    • 3:00pm – Depart Calgary, drive to Banff Visitor Centre (Open 7 days 9am – 5pm)
      • 137kms drive (approx 1.5 hours without stops)
    • 4:50pm – Arrive Banff Visitor Centre, check out downtown Banff
    • 5:00pm – Check into accommodation at Aspen Lodge and have dinner.
      • Banff Aspen Lodge (includes breakfast):
        401 Banff Avenue,
        Banff, Alberta
        +1 403 762 4401
    • 5:30pm – Drive to Banff Gondola
      • 5km drive (Website says 5 mins, Google maps approx 8 mins)
    • 5:40pm – Arrive at Banff Gondola and get tickets
    • 5:50pm – Take trip to top of Gondola (8 mins)
    • 7:00pm – Do 1km boardwalk to the summit (approx 30 mins).
    • 7:30pm – Arrive at summit
    • 8:00pm – Return to Gondola
    • 8:30pm – Take Gondola back down to car
      • Gondola closes at 9pm so must be back before then.
    • 9:44pm – Sunset
    • 10:17pm – Twilight
  • Day 3 – Saturday – 30/05/15 –
    • 5:36am – Sunrise
    • 5:45am – Wakeup
    • 6:30am – Breakfast at lodge
    • 7:30am – Depart Banff, drive to Lake Louise via Bow Valley Parkway (Route 1A)
      • 58kms drive (approx 1hr 10 mins without stops)
    • 9:30am – Arrive Lake Louise
    • 10:30am – Depart Lake Louise for Athabasca Falls (Route 93 then Route 93A)
      • 201kms drive (approx 3hrs without stops)
    • 3:30pm – Arrive at Athabasca Falls
    • 3:50pm – Drive to Mt Edith Cavell
      • 27kms south of Jasper off Route 93A (approx 1hr without stops)
    • 5:20pm – Arrive at Mt Edith Cavell Trail
    • 5:20pm – Do walk to Edith Cavell Pond
      • 800m easy walk each way (approx 40 mins)
    • 6:00pm – Depart Mt Edith Cavell and drive to Jasper
      • 27kms (approx 1hr without stops)
    • 7:30pm – Arrive at Jasper and check in to Alpine Village
      • From Jasper townsite:
        • Go 2km south on Highway 93 and turn east/left on Highway 93A N for 1/2 km, located just across from the Athabasca River.
      • From Banff and Calgary:
        • Go west of Banff on Highway 1, then north on Highway 93 for 226 km to just past the Whistler’s Campground/Tramway turnoff 2 km from Jasper.  Turn east/right on Highway 93A N for 1/2 km.
        • (Do not turn left/west on Highway 93A S before the Whistler’s Campground or you’ll be heading to Mt. Edith Cavell).
  • Day 4 – Sunday – 31/05/15 – 
    • 8:30am – Checkin at Jasper SkyTram
    • 9:00am – Take SkyTram
    • Breakfast at top of SkyTram
    • Drive to Maligne Canyon, Medicine Lake, and Maligne Lake
    • Visit Jasper Lakes and Miette Hot Springs
  • Day 5 – Monday 1/06/15 –
    • Cross the border to British Columbia and visit Mount Robson Provincial Park
  • Day 6 – Tuesday – 2/06/15 – 
    • Drive to Sunwapta Falls
    • Drive to Peyto Lake Viewing Point (through Bow Pass)
    • Drive to Bow Lake
    • Drive to Baker Creek Mountain Resort – Booked
      • Bow Valley Pkwy,
        Lake Louise,
        AB T0L 1E0, Canada
  • Day 7 – Wednesday – 3/06/15 – 
    • Drive to Banff via Lake Louise after crossing the border to British Columbia to visit the Natural Bridge over Kicking Horse River, Emerald Lake, Spiral Tunnel, Johnston Canyon and Lower Falls.
    • Stay at Fox Hotel and Suites – Includes continental breakfast:
      461 Banff Ave,
      Banff, AB T1L1H8 CA
  • Day 8 – Thursday – 4/06/15 –
    • Lake Minnewanka scenic drive (possible cruise)
    • Drive to Calgary
    • Stay at Delta Calgary Airport hotel – Booked
      • 2001 Airport Rd NE
        Calgary
        AB T2E 6Z8, Canada
        +14032912600
  • Day 9 – Friday – 5/06/15 – Cruise Starts
    • 4:30am – Arrive at Calgary airport.
    • 6:30am – Depart Calgary with Alaska Air flight 2115 (1hr, 45 mins)
    • 7:15am – Arrive Seattle
    • 8:15am – Clear customs
    • 11:00am – Board cruise
    • 16:00pm – Cruise Departs Seattle
  • Day 10 – Saturday – 6/06/15
    • 巡游
  • Day 11 – Sunday – 7/06/15
  • Day 12 – Monday – 8/06/15
    • 7:00am to 20:30pm – Docked at Skagway, Alaska.
    • 8:15am to 10:15am – Dog sledding and Glacier Flightseeing – https://www.princess.com/excursion/exDetails.do?t=A&exType=S&tourCode=SGY-840
    • 11:00am to 14:00pm – Pick up 租车 from Avis and drive to Carcross, YT Canada.
    • 14:30pm to 17:30pm – Drive back to Skagway and return 租车.
      • 3rd and Spring Street Room #400 at the Westmark Hotel
        Skagway, AK 99840 US
        907-983-2247
      • Car booked until 19:30pm
  • Day 13 – Tuesday – 9/06/15
    • Cruising Tracy Arm Fjord
  • Day 14 – Wednesday – 10/06/15
    • 巡游
  • Day 15 – Thursday – 11/06/15
    • 9:00 to 18:00 – Docked at Victoria, British Columbia
    • 10:00am – Take hop on/hop off bus tour of city.
  • Day 16 – Friday – 12/06/15 – Cruise Ends
    • 7:00am – Cruise arrives at Seattle Pier 91
    • 13:00pm – Depart Seattle Airport with Alaska flight 474 (2hrs, 45mins)
    • 15:45pm – Arrive Los Angeles Airport
    • 22:00pm – Depart Los Angeles Airport with Qantas flight QF12 (15hrs, 10mins)
  • Day 17 – Saturday – 13/06/15
    • Lost day due to crossing international date line
  • Day 18 – Sunday – 14/06/15
    • 6:10am – Arrive Sydney Airport

留下评论

此站点使用Akismet来减少垃圾评论。了解我们如何处理您的评论数据

我是谁?

Matt in Noumea

Matt专职从事数字营销业务, TerraMedia。不过,在业余时间,他喜欢和妻子一起旅行,所以他们通常都会做很多事情。
故乡是澳大利亚,尽管他们并没有花所有的时间去环游世界,但马特和他的妻子喜欢花时间真正地探索和了解一个地方,即使那意味着在那里花的时间比正常游客可能要多得多。

您可以阅读有关马特及其故事的更多信息 这里.

热门帖子

需要一些下一步的灵感吗?查看这些热门帖子!

zh_CN简体中文
en_AUEnglish (Australia) es_ESEspañol ja日本語 zh_CN简体中文